# SDR ASAA2018031423883

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 8,195 hours, 2,750 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mode
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL BLANK.  ACFT GROUNDED.  CYCLED NINE CIRCUIT BREAKERS FOR MCP. DFCS MCP RETURNED TO NORMAL.  PERFORMED DFCS MCP INSTALLATION TEST, DFCS LRU REPLACEMENT TEST AND LAND VERIFY. ALL TESTS PASSED IAW AMM 22-11-0, BITE GROUPS 32 AND 49 AND AMM 22-11-34-740-801.
